# SDR SWAA2022060806253

- Difficulty date: May 10, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 50,797 hours, 27,672 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER PANEL P/N 141A5810-479 UPPER SKIN HAS AREAS OF PULLED STRANDS.DAMAGED AREAS EXCEED ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-50-1A-1 PAR.4 B.DAMAGE IS TO BE REPAIRED IAW SRM 53-00-50-2R-1.REMOVED ALL THROUGH AND BLIND INSERTS AND REMOVED DAMAGE IN MULTIPLE AREAS ON UPPER SURFACE MEASURING 48'X32'; AND 1'X1'; CLEANED WITH NO CONTAMINATION NOTED IAW SRM 53-00-50-2R-1 PAR.3 A-F. APPLIED POTTING BMS 5-28TY19 LOT#AK2AP8108K; CURED AND SANDED SMOOTH TO SURFACE IAW SRM 53-00-50-2R-1 PARA 3G-I. CLEANED REPAIR AREA; FABRICATED REPAIR PLIES OUT OF BMS 9-3 ST 1581 LOT#1475360-2 IAW SRM 53-00-50-2R-1 PAR 3J-K(1) INSTALLED REPAIR PLIES USING BMS8-201 TYPE III LOT#AK1JP9149K; VACUUM BAGGED; LEAK CHECKED GOOD IAW SRM 53-00-50-2R-1 PAR.3 K(1)-L(1)
